# SDR MWEA010772

- Difficulty date: May 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 71,530 hours, 59,729 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 5223908001
- Part serial: 641
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN FLIGHT DIRECTOR DOES NOT OPERATE IN HEADING MODE AND WILL NOT TRACK IN NAV MODE.  REMOVED AND REPLACED NR 1 STEERING COMPUTER AND CAPT ADI.
